Cyclosporine Toxicity

Cyclosporine (Gengraf®, Neoral®, Sandimmune®) is a medication prescribed to prevent organ transplant rejection. It is also used for certain cases of psoriasis and rheumatoid arthritis. Although it is an effective treatment for many people, taking too much of the drug may result in cyclosporine toxicity.
 
The most common symptoms of cyclosporine toxicity include:
 
  • Vomiting
  • Seizures
  • An abnormal heart rhythm (arrhythmia).
 
The specific effects of an overdose will depend on several factors, such as the cyclosporine dosage and whether it was taken with any other medications or substances.
 
Treatment for a cyclosporine overdose may include pumping the stomach, administering activated charcoal, or providing supportive care to treat any symptoms that occur as a result of the overdose.
 
(Click Cyclosporine Overdose for more symptoms to watch out for and tips on how to reduce your risk for developing potentially serious complications while taking cyclosporine.)
Top Foods to Fight Inflammation
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.